# SDR SIMA20160428003

- Difficulty date: April 28, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 28,592 hours, 24,169 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAVATORY DETECTOR HORN FOR SMOKE ACTIVATED CLIMBING THROUGH 12,000.  FLIGHT ATTENDANT INVESTIGATED LAV FOR SMOKE & FIRE, DID NOT FIND ANY EVIDENCE OF FIRE OR SMOKE.  CLIMBING THROUGH 20,000 FT ECAC LAV SMOKE WARNING.  FOLLOWED QRH FOR LAV SMOKE  & LAV DETECTOR RESET & TESTED.  MONITORED LAV REMAINDER OF FLIGHT, LAV SMOKE WARNING EXTINGUISHED AFTER ABOUT 1 MIN.  INSPECTED LAV FOR ANY OBVIOUS DEFECTS, NO EVIDENCE OF FIRE OR SMOKE NOTED.  PERFORMED LAV SMOKE DETECTION SYS.  OPERATIONS CHECKED WITH NO DEFECTS NOTED IAW AMM 26-14-00.  PERFORMED ENG SMOKE & ODOR TROUBLESHOOTING SUPPLEMENT ETN EM-72-034 WITH NO DEFECTS NOTED.  OK FOR SERVICE AT THIS TIME.
